A simple root n bandwidth selector for nonparametric regression

S. Heiler, Yuanhua Feng

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalJournal of Nonparametric Statistics
Volume9
Publication statusPublished - 1998

Cite this

@article{4791d9945bd74cf7abc1d6c82240f863,
title = "A simple root n bandwidth selector for nonparametric regression",
author = "S. Heiler and Yuanhua Feng",
year = "1998",
language = "English",
volume = "9",
pages = "1--21",
journal = "Journal of Nonparametric Statistics",
issn = "1048-5252",
publisher = "Taylor & Francis",

}

A simple root n bandwidth selector for nonparametric regression. / Heiler, S.; Feng, Yuanhua.

In: Journal of Nonparametric Statistics, Vol. 9, 1998, p. 1-21.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A simple root n bandwidth selector for nonparametric regression

AU - Heiler, S.

AU - Feng, Yuanhua

PY - 1998

Y1 - 1998

M3 - Article

VL - 9

SP - 1

EP - 21

JO - Journal of Nonparametric Statistics

JF - Journal of Nonparametric Statistics

SN - 1048-5252

ER -